Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 915385, 9 pages
http://dx.doi.org/10.1155/2014/915385
Research Article

Certain Families of Multivalent Analytic Functions Associated with Iterations of the Owa-Srivastava Fractional Differintegral Operator

1National Institute of Science and Technology, Palur Hills, Berhampur 761008, India
2Department of Mathematics, Khallikote Autonomous College, Ganjam District, Berhampur, Odisha 760001, India

Received 19 May 2014; Accepted 18 September 2014; Published 14 October 2014

Academic Editor: Haakan Hedenmalm

Copyright © 2014 A. K. Mishra and S. N. Kund. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By making use of a multivalent analogue of the Owa-Srivastava fractional differintegral operator and its iterations, certain new families of analytic functions are introduced. Several interesting properties of these function classes, such as convolution theorems, inclusion theorems, and class-preserving transforms, are studied.

1. Introduction

Let denote the class of analytic functions in the open unit disk and let be the subclass of consisting of functions represented by the following Taylor-Maclaurin’s series:

In a recent paper Patel and Mishra [1] studied several interesting mapping properties of the fractional differintegral operator: defined by where is given by (2). In the particular case and the fractional-differintegral operator was earlier introduced by Owa and Srivastava [2] (see also [3]) and this is popularly known as the Owa-Srivastava operator [46]. Moreover, for and , was investigated by Srivastava and Aouf [7] which was further extended to the range ,   by Srivastava and Mishra [8]. The following are some of the interesting particular cases of : Furthermore The -iterates of the operator are defined as follows: and, for , Similarly, for , represented by (2), let the operator be defined by the following:

and, for , Very recently Srivastava et al. [6] considered the composition of the operators and and introduced the following operator: That is, for , given by (2), we know that The transformation includes, among many, the following two previously studied interesting operators as particular cases. (i)For , , , the fractional derivative operator was recently introduced and investigated by Al-Oboudi and Al-Amoudi [9, 10], in the context of functions represented by conical domains.(ii)For , , , , is the Sălăgean operator [11], which is, in fact, the -iterates of the popular Alexander’s differential transform [12].

We next recall the definition of subordination. Suppose that and in is univalent in . We say that is subordinate to in if and . Considering the function , it is readily checked that satisfies the conditions of the Schwarz lemma and In a broader sense the function is said to be subordinate to the function ( need not be univalent in ), written as if condition (15) holds for some Schwarz function (see [12] for details). We also need the following definition of Hadamard product (or convolution). For the functions and in , given by the following Taylor-Maclaurin’s series their Hadamard product (or convolution) is defined by It is easy to see that .

The study of iterations of entire and meromorphic functions, as the number of iterations tends to infinity, is a popular topic in complex analysis. However, investigations have been initiated only recently regarding iterations of certain transforms defined on classes of analytic and meromorphic functions. For example, Al-Oboudi and Al-Amoudi [9, 10] investigated properties of certain classes of analytic functions associated with conical domains, by making use of the operator . Their work generalized several earlier results of Srivastava and Mishra [13]. This theme has been further pursued in our more recent papers [6, 14, 15]. In the sequel to these current investigations, in the present paper, we define the following subclass of associated with the iterated operator and investigate its several interesting properties. Our work is also motivated by earlier works in [1620], connecting subordination and Hadamard product.

Definition 1. The function is said to be in the class if the following subordination condition is satisfied: where is a complex number and is an analytic convex univalent function in .

The function class includes several previously studied subclasses of as particular cases. For example,(i)for ,   the class was recently studied by Liu [17];(ii)for ;  ;  ;  ; and , the class was earlier investigated by R. Singh and S. Singh [21];(iii)for ;  ;  ;  ; and   ,   reduces to which was investigated by Yang [22];(iv)for ;  ;  ;  ; and ,   reduces to , the class introduced and studied by Zhongzhu and Owa [23] and Jinlin [24]. In the present paper we primarily focus on a variety of convolution theorems for the class . We also find inclusion theorems and study behavior of the Libera-Livingston integral operator.

2. Some More Definitions and Preliminary Lemmas

We need the following definitions and results for the presentation of our results. Let and denote, respectively, the classes of univalent convex functions of order and starlike functions of order (see [12] for details). The function is said to be in the class consisting of prestarlike functions of order [25] if It is readily seen that Furthermore, it is well known [25] that We will also need the following lemmas in order to derive our main results.

Lemma 2 (see [26]; also see [27]). Let be analytic in and let be analytic and convex univalent in with . If where and , then and is the best dominant of (24).

Lemma 3 (see [25]). Let ,  , and . Then, for any analytic function in , where denotes the closed convex hull of .

Lemma 4 (see [28]). Let and be univalent convex functions in , and let and be functions in . Suppose that and in . Then in .

The following well known result is a consequence of the principle of subordination and can be found, for example, in [12, 29].

Lemma 5. Let the function satisfy and   . Then

3. Convolution Results

We state and prove the following convolution results.

Theorem 6. Let , and suppose that in satisfies the following: Then

Proof. For every and in , we have where Now, if , then
Furthermore, condition (27) is equivalent to Therefore, an application of Lemma 4 in (29) yields
This shows that . The proof of Theorem 6 is completed.

Remark 7. Taking ,  , in Theorem 6 we get a recent result of Liu ([17], Theorem 3). The choices ,  ,  ,  , and    yield a result of Yang ([22], Theorem 4).

Corollary 8. Let the function given by (2) be a member of and Then the function is in the class .

Proof. Let . We note that where Also, for , it is well known [18] that In view of (36) and (38), an application of Theorem 6 gives The proof of Corollary 8 is completed.

Theorem 9. Let the function in be such that is a prestarlike function of order . If , then

Proof. Let and . Then (29) gives where is defined as in (30). We noted in the proof of Theorem 6 that . Since ,  , and is convex univalent in , an application of Lemma 3 in (41) yields the following: Therefore, . The proof Theorem 9 is completed.

Taking in Theorem 9 we get the following.

Corollary 10. Let and suppose that in is such that . Then In particular, if is univalent convex then .

In the following theorem we discuss convolution properties of the function class when is a right half plane mapping.

Theorem 11. Let and suppose that each of the functions is a member of the class , where If is defined by the following then , where and is given by The bound on is the best possible.

Proof. We consider the case . Suppose that ,  , where is given by (44). By setting we see, in the light of Definition 1, that A routine calculation yields the following: Now, if is defined by (45), then using (50) we get that where Since by using Lemma 4, we get A simple calculation gives that Therefore, by the Lindelöff principle of subordination we have Since by using (52) in conjunction with (56) and Lemma 4 we get the following: This proves that , where the function is given by (46).
In order to show that the value of is the least possible, we take the functions    defined by for which we have Hence, for , given by (45), we obtain Finally, for the case , the proof of Theorem 11 is simple, so we choose to omit the details involved.

4. Properties of the Libera-Livingston Transform

For the function , the function defined by is popularly known as the Libera-Livingston transform of . We state and prove the following.

Theorem 12. Let . Then the function defined by (63) is in the class , where Consequently, . The function is the best dominant in (64).

Proof. We define the function on by Differentiating both the sides of (65) with respect to , we get Also, the defining relation (63) yields Now, a routine calculation using (65), (66), and (67) gives Since , we get the following from the preceding equation (68): Therefore, by applying Lemma 2 we have This last subordination (70) is equivalent to The proof of Theorem 12 is completed.

Theorem 13. Let and suppose that the function is defined as in (63). If then , where The function is the best dominant in (73).

Proof. We define the function on by Differentiation of both the sides of (74) combined with the identity gives By making use of (67) we simplify the subordinate of (72) as follows:
Next, by using (74) and (76), the above identity further simplifies to the following: The subordination (72) is thus equivalent to
Therefore, an application of Lemma 2 yields the assertion of Theorem 13. The proof of Theorem 13 is completed.

5. Inclusion Theorems

Theorem 14. Let ,  , and . If , then , where The bound is sharp when .

Proof. Let . By setting we have Therefore, by using Definition 1, we get and an application of Lemma 2 yields where It follows from (85) that if , where is given by (80), then Equivalently, Since and are both convex univalent functions in , using Lemma 4, we obtain from (84) that Therefore in view of (81) we have Or equivalently, .
In order to prove that the bound on is the best possible, set and let the function be defined on by It can be readily verified that and Thus . Also, for , and , we have which shows that Hence the bound cannot be increased when . The proof of Theorem 14 is completed.

Taking , we use the notation in the following theorem.

Theorem 15. Let . Then

Proof. Let and suppose that . We define
The function is analytic in with . Differentiating the expressions on both the sides of (96) with respect to and using Definition 1, we have Hence an application of Lemma 2 yields Noting that and is convex univalent in , it follows from (96), (97), and (98) that Thus . Consequently, The proof of Theorem 15 is completed.

Remark 16. The particular case of Theorem 15 gives a result of Liu ([17], Theorem 1).

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

  1. J. Patel and A. K. Mishra, “On certain subclasses of multivalent functions associated with an extended fractional differintegral operator,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 109–122, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. M. Srivastava and S. Owa, “An application of the fractional derivative,” Mathematica Japonica, vol. 29, no. 3, pp. 383–389, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. K. Mishra and P. Gochhayat, “Applications of the Owa-Srivastava operator to the class of k-uniformly convex functions,” Fractional Calculus & Applied Analysis, vol. 9, no. 4, pp. 323–331, 2006. View at Google Scholar · View at MathSciNet
  5. A. K. Mishra and P. Gochhayat, “The Fekete-Szegö problem for k-uniformly convex functions and for a class defined by the Owa-Srivastava operator,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 563–572, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. M. Srivastava, A. K. Mishra, and S. N. Kund, “Certain classes of analytic functions associated with iterations of the Owa-Srivastava fractional derivative operator,” Southeast Asian Bulletin of Mathematics, vol. 37, no. 3, pp. 413–435, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 1–13, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. M. Srivastava and A. K. Mishra, “A fractional differintegral operator and its applications to a nested class of multivalent functions with negative coefficients,” Advanced Studies in Contemporary Mathematics, vol. 7, no. 2, pp. 203–214, 2003. View at Google Scholar · View at MathSciNet
  9. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. M. Al-Oboudi and K. A. Al-Amoudi, “Subordination results for classes of analytic functions related to conic domains defined by a fractional operator,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 412–420, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis. Proceedings of the 5th Romanian Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Bucharest, Romania, 1983. View at Publisher · View at Google Scholar
  12. P. L. Duren, Univalent Functions, vol. 259, Springer, New York, NY, USA, 1983. View at MathSciNet
  13. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. K. Mishra and M. M. Soren, “Certain subclasses of multivalent meromorphic functions involving iterations of the Cho-Kwon-Srivastava transform and its combinations,” Asian-European Journal of Mathematics. In press.
  15. A. K. Mishra, T. Panigrahi, and R. K. Mishra, “Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 945–962, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. L. Liu, “Subordinations for certain multivalent analytic functions associated with the generalized Srivastava-Attiya operator,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 893–901, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J.-L. Liu, “On a subclass of multivalent analytic functions associated with extended fractional differintegral operator,” Bulletin of the Iranian Mathematical Society. In press.
  18. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J.-L. Liu and H. M. Srivastava, “A class of multivalently analytic functions associated with the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 20, no. 5-6, pp. 401–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. M. Srivastava, M. Darus, and R. W. Ibrahim, “Classes of analytic functions with fractional powers defined by means of a certain linear operator,” Integral Transforms and Special Functions, vol. 22, no. 1, pp. 17–28, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. G. Yang, “Properties of a class of analytic functions,” Mathematica Japonica, vol. 41, no. 2, pp. 371–381, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Zhongzhu and S. Owa, “Convolution properties of a class of bounded analytic functions,” Bulletin of the Australian Mathematical Society, vol. 45, no. 1, pp. 9–23, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Jinlin, “On subordination for certain subclass of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 225–228, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Ruscheweyh, Convolutions in Geometric Function Theory, Les Presses de I'Universite. de Montreal, 1982. View at MathSciNet
  26. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–171, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  27. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Ruscheweyh and J. Stankiewicz, “Subordination under convex univalent functions,” Bulletin of the Polish Academy of Sciences: Mathematics, vol. 33, no. 9-10, pp. 499–502, 1985. View at Google Scholar · View at MathSciNet
  29. T. H. MacGregor, “Functions whose derivative has a positive real part,” Transactions of the American Mathematical Society, vol. 104, pp. 532–537, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet